On Cubic Rings and Quaternion Rings

DSpace/Manakin Repository

On Cubic Rings and Quaternion Rings

Citable link to this page


Title: On Cubic Rings and Quaternion Rings
Author: Gross, Benedict H.; Lucianovic, Mark

Note: Order does not necessarily reflect citation order of authors.

Citation: Gross, Benedict H., and Mark W. Lucianovic. 2009. On cubic rings and quaternion rings. Journal of Number Theory 129(6): 1468-1478.
Full Text & Related Files:
Abstract: In this paper, we show that the orbits of some simple group actions parametrize cubic rings and quaternion rings.
Published Version: doi:10.1016/j.jnt.2008.06.003
Other Sources: http://www.math.harvard.edu/~gross/preprints/cubquat.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:4211574

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [8255]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Search DASH

Advanced Search